MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ACTIS COLLARED HIGH SIZE 10; HIP FEMORAL STEM

DEPUY IRELAND - 9616671 ACTIS COLLARED HIGH SIZE 10; HIP FEMORAL STEM
Catalog Number 101012100
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 11/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient was having a left total hip.During the surgery, the surgeon broached to a 10 actis stem.The broach was very tight and rotationally stable.When the real implant was inserted, it sank all the way to the collar with no pressfit.The surgeon inserted the stem with his fingers and it seated fully and was loose.The surgeon went up one broach size and implanted the next size stem and got minimal pressfit, but the stem seemed to be stable and was retained.The pressfit of these stems is not enough to be solid.Doe: (b)(6) 2019.Left hip.

Brand Name
ACTIS COLLARED HIGH SIZE 10
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9459841
Report Number1818910-2019-122819
Device Sequence Number3066909
Product Code KWL
UDI-Device Identifier10603295380627
UDI-Public10603295380627
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K160907
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101012100
Device Lot NumberJ4371R
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/20/2019
Supplement Date Received by Manufacturer01/15/2020
Initial Report FDA Received Date12/12/2019
Supplement Report FDA Received Date01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR